RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gol'dstein, Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 14
Presentations: 1

Number of views:
This page:534
Abstract pages:3129
Full texts:1053
References:200
E-mail:

http://www.mathnet.ru/eng/person20318
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197069

Publications in Math-Net.Ru
2019
1. V. Gol'dshtein, V. Pchelintsev, A. Ukhlov, “On conformal spectral gap estimates of the Dirichlet–Laplacian”, Algebra i Analiz, 31:2 (2019),  189–203  mathnet
2. V. Gol'dshtein, Ya. A. Kopylov, “Some Calculations of Orlicz Cohomology and Poincaré–Sobolev–Orlicz Inequalities”, Sib. Èlektron. Mat. Izv., 16 (2019),  1079–1090  mathnet  isi
2012
3. V. Gol'dshtein, A. Ukhlov, “Brennan's conjecture for composition operators on Sobolev spaces”, Eurasian Math. J., 3:4 (2012),  35–43  mathnet  mathscinet  zmath
2005
4. M. Yu. Vasil'chik, V. M. Gol'dstein, “Solvability of the Third Boundary-Value Problem in a Domain with a Peak”, Mat. Zametki, 78:3 (2005),  466–468  mathnet  mathscinet  zmath  elib; Math. Notes, 78:3 (2005), 424–426  isi  scopus
1992
5. V. M. Gol'dstein, V. I. Kuz'minov, I. A. Shvedov, “Nonzero elements in the $L_p$-cohomologies of warped products”, Sibirsk. Mat. Zh., 33:6 (1992),  14–30  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 950–965  isi
6. V. M. Gol'dstein, V. I. Kuz'minov, I. A. Shvedov, “On a problem of Dodziuk”, Trudy Mat. Inst. Steklov., 193 (1992),  72–75  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 77–80
1987
7. V. M. Gol'dstein, “Nonlinear capacity and extension of differentiable functions”, Trudy Mat. Inst. Steklov., 180 (1987),  95–96  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 109–110
1981
8. V. M. Gol'dstein, “Extension of functions with first generalized derivatives from planar domains”, Dokl. Akad. Nauk SSSR, 257:2 (1981),  268–271  mathnet  mathscinet  zmath
1980
9. V. M. Gol'dstein, “The degree of summability of generalized derivatives of plane quasiconformal homeomorphisms”, Dokl. Akad. Nauk SSSR, 250:1 (1980),  18–21  mathnet  mathscinet  zmath
1979
10. V. M. Gol'dstein, “A criterion for extending functions of one of the Besov classes for plane domains”, Dokl. Akad. Nauk SSSR, 247:1 (1979),  18–21  mathnet  mathscinet  zmath
11. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Uspekhi Mat. Nauk, 34:1(205) (1979),  17–65  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 19–74
1978
12. V. M. Gol'dstein, S. K. Vodop'yanov, “Metric completion of a domain by using a conformal capacity invariant under quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 238:5 (1978),  1040–1042  mathnet  mathscinet  zmath
1975
13. S. K. Vodop'yanov, V. M. Gol'dstein, “A criterion for the possibility of eliminating sets for the spaces $W_p^1$ of quasiconformal and quasi-isometric mappings”, Dokl. Akad. Nauk SSSR, 220:4 (1975),  769–771  mathnet  mathscinet  zmath
1974
14. S. K. Vodop'yanov, V. M. Gol'dstein, “Lattice isomorphisms of the spaces $W_n^1$, and quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 215:1 (1974),  24–26  mathnet  mathscinet  zmath
1973
15. V. M. Gol'dstein, “Approximation of quasi-conformal homeomorphisms by simplicial quasi- conformal homeomorphisms”, Dokl. Akad. Nauk SSSR, 213:1 (1973),  23–25  mathnet  mathscinet  zmath

2014
16. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi
1980
17. G. P. Akilov, V. M. Gol'dstein, Yu. G. Reshetnyak, “5th School on Theory of Operators in Functional Spaces”, Uspekhi Mat. Nauk, 35:4(214) (1980),  236–237  mathnet

Presentations in Math-Net.Ru
1. Весовые пространства Соболева дифференциальных форм
V. M. Gol'dstein
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
May 4, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020